# SDR P5CA9701091

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LANDING GEAR SHOCK STRUT INNER CYLINDER O/B BRAKE EQUALIZING ROD ATTACH LUG DEEP CHAFE MARK.  REF BOEING TELEX PAO-HKG-97-0008RE, 0011RE LOCAL BLENDING C/O, NDT INSPECTED SHOT PEENING AND STYLUS CADIUM PLATED.  THE CYLINDER AND BRAKE ROD REQ OVERHAUL WITHIN 6 MONTHS OR 1000 CYCLES.
